# SDR DALA2018102306240

- Difficulty date: October 21, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 69,341 hours, 50,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVHD EMERGENCY LIGHT INOP 18E 32E 36B. RELAMP PER AMM 33-50 OPS CHK GOOD. (LP4991033)
